# SDR DL76K040793

- Difficulty date: August 21, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 18,489 hours, 8,735 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Shaft
- Condition: Broken
- Location: Nlg Actuator
- Component: Actuator
- Component part number: 273T41124
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR ACTUATOR SHAFT IS CRACKED.  NOSE GEAR ACTUATOR REPLACED.
